MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/075CZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cuff leaked during patient use in the middle of (b)(6) 2026.No patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
D7a: corrected.H3, h6: updated.The suspect product was returned for evaluation.Visual inspection confirmed that there were no anomalies found.Functional test was performed by inflating the cuff using a syringe.Later the set was submerged in water.No leakage was observed in both the cases.The allegation made by the complainant could not be confirmed and the probable root cause of the event could not be identified.

Brand Name
PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25151265
Report Number3012307300-2026-04878
Device Sequence Number21169966
Product Code BTO
UDI-Device Identifier15019517076141
UDI-Public(01)15019517076141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/075CZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown